# SDR 96ZZZM1037

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49186
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tiedown Track
- Condition: Corroded
- Location: Bs 1212-1322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-15, FOUND CORROSION ON RIGHT TIEDOWN TRACK, FS 1212 TO FS 1322.  REPAIRED PER SRM 51-01, PAGE 1, ITEM C, AND TWA STANDARD PRACTICES.
